I haven't been feeling up to par. The "movie" type of hallucinations had returned....and really, I don't mind those...They make it a little hard to concentrate on other things but they are not so distressful. However the night before last I had been sleeping and I woke up. I was definitely awake and I saw on the ceiling a leering evil face..and I moved my eyes from spot of spot on the ceiling and there were faces everywhere I looked. I was quite disturbed by this and went out to the living room where my husband and daughter were watching a movie. I pretended that I got up just to get a bite from the kitchen as I often do and not that I was out there just to have the comfort of their company, which was closer to the truth.
The next day my husband sequestered me in the kitchen and said, "Cynthia, you are quite disheveled and 'flat' ---it is obvious you are not feeling too well. Will you let me raise your dose of medicine until you feel better because this way we may avoid a hospital stay." So I agreed to it.
However now...a day later....I'm feeling anxious. And I'm having hot /cold flashes. I'd had those prior to the lowering of my medication dose and it was told to me that having the dose of medicine too high can cause hot/cold flashes as indeed it did ...and is again.
Today I am really not feeling well. I'm feeling horribly anxious. But that could be because yesterday I had two pieces of ice cream cake and ziti for my daughter's 21st birthday. Both foods are horrible in light of my new way of eating. I had been struggling with terrible anxiety prior to adopting this diet...and since I've been eating "clean"--my anxiety has vanished. This leads me to believe that it is of physical and not mental origin. It comes from poor diet. When I eat well it is gone. When I eat badly; it is back.
The sweating and freezing is miserable and for this reason I'm going to ask my husband to lower the dose of Loxapine back to where it was. I would rather watch some movies than be soaked in sweat and then shivering. I know my husband won't agree with this and will give me a hard time about it.
This disease just sucks. The medicines to treat it just suck. All my alternatives just suck.